Low Sugar

Low blood sugar or hypoglycemia is caused by taking a high dose of the medication, less food consumption, skipping meals, and strenuous exercise. It is manifested by blurred vision, tachycardia, nervousness, mood alterations, fatigue, pale skin, appetite, headache, dizziness, profuse sweating, sleeping difficulty, loss of consciousness, seizures, and coma. Mild and moderate symptoms can be reversed by consuming sugar or sugar-containing foods, whereas in case of severe condition, Glucagon should be administered.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

My mother is becoming very tired after taking anti-TB tablets. Please help.

Query: Hello doctor, I have started anti-TB schedule 13 tablets for my mother of age 70 years, as she was detected right pleural effusion and certain pleural fluid was sent to the lab for analysis and gene Xpert test came negative. Still, the problem is now I have started the TB tablets, which make her fee...  Read Full »


Dr. Kaushal Bhavsar

Answer: Hi, Welcome to icliniq.com. I can understand your concern. In my opinion, I suggest her taking start antacid with an anti-emetic combination like Pan D (Domperidone 30 mg and Pantoprazole 40 mg) or Nexpro RD (Domperidone 30 mg and Esomeprazole 40 mg) twice daily before breakfast and dinner. Take ade...  Read Full »

Is Vysov good for controlling blood sugar?

Query: Hi doctor,I am 29 years old. My blood sugar levels were FBS 296 and PP 441. So, I consult with doctor and they suggested to take Insulin 14 units in the morning and 8 units at night for 15 days. After 15 days, it reduced to FBS 180 and PP 230. So, they stopped insulin and then they asked to take Vy...  Read Full »


Dr. Prabhakar Laxman Jathar

Answer: Hello, Welcome to icliniq.com. Looking at your present fasting and postprandial (PP) sugar are fairly well controlled. It means the current treatment has been quite helpful. If you have checked your HbA1c% (glycated hemoglobin), then please mention that too. Because, in a well-controlled d...  Read Full »

My father is experiencing sudden drop in BP and blood sugar. Why?

Query: Hello doctor, My father is a heart patient and also has a problem with high sugar. But two weeks before his BP level and sugar level dropped a lot and he started feeling very low with some kind of palpitation. After some prescription his BP level and sugar are normal, but the problem of palpitation...  Read Full »


Dr. Ajit. V

Answer: Hello, Welcome to icliniq.com. Sorry to hear about your father. When you say heart patient I assume he has had a blockage to the artery supplying the heart (coronary artery disease) or has had a heart attack (myocardial infarction). In diabetes management, the duration of diabetes and the level of...  Read Full »

Please give the blood sugar levels chart for newborns.

Query: Hi doctor, God has blessed me with a sweet angel today. She is 3.170 kg in weight, and all came up normal. The sugar level was 32, so doctor shifted her to NICU. Now, glucose supplement is going on along with mouth feed in an interval. Her heart rate is 136 bpm, and SPO2 is 100. Do I need to worry ...  Read Full »


Dr. Sagar Ramesh Makode

Answer: Hello, Welcome to icliniq.com. It has multiple causes, and the common one is a sudden change in the environment on the basis that from mother to outside. Many newborns get such symptoms, and most of the times it is not a matter of worry. It resolves in a day or two as the baby adapts to the envir...  Read Full »

What can be a good snack for diabetics?

Query: Hi doctor, What can be done for diabetic headache? Are diabetes friendly biscuits useful in maintaining sugar levels? Should these biscuits be preferred eating? What can be a good snack for diabetic patient?  Read Full »


Dr. Rohit Jain

Answer: Hello, Welcome to icliniq.com. Headaches are not related to diabetes directly. You might be having a headache because of low sugar levels (hypoglycemic headaches). In such scenario, you need to immediately check sugar levels or take some sweets. You can use a painkiller if it is severe. You are al...  Read Full »

My sugar level is low. How can I increase it?

Query: Hi doctor, My blood sugar level is 30 mg/dL. What can I do and how can I increase my blood sugar level?  Read Full »


Dr. Suneetha B S

Answer: Hi, Welcome to icliniq.com. Low blood sugar level needs attention quickly. I suggest you go to the nearest healthcare facility as soon as possible. Low blood sugar can be due to many different reasons. It could vary with the time of the day when you check your blood sugar level. Blood sugar leve...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.